Alert archive / Missouri / River Flood Warnings in 2010
River Flood Warning 101, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 25, 2010, 10:18 AM CDT for Cole County, Missouri. It took effect at Apr 25, 2010, 2:48 PM CDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2010, 10:18 AM CDT (15:18 UTC)
- In effect from
- Apr 25, 2010, 2:48 PM CDT
- Expired
- Apr 26, 2010, 4:19 PM CDT
- In force
- 26 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Cole County, MO
The radar
The St Louis radar (KLSX), 141 km from the middle of the area, began a volume at 15:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Moreau River (MO) near Jefferson City (JCMM7).
- Action stage
- 13 ft
- Minor stage
- 17 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06910750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
086
WGUS43 KLSX 251518
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1018 AM CDT SUN APR 25 2010
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 1.00 TO 2.00 INCHES OF PRECIPITATION
RECEIVED THE PAST 24 HOURS...WITH SOME LOCALLY HIGHER AMOUNTS...AND LITTLE
ADDITIONAL PRECIPITATION EXPECTED DURING THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-261518-
/O.NEW.KLSX.FL.W.0101.100425T2110Z-100427T0745Z/
/JCMM7.1.ER.100425T2110Z.100426T0000Z.100426T0745Z.NO/
1018 AM CDT SUN APR 25 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* FROM THIS AFTERNOON TO LATE MONDAY NIGHT.
* AT 9:30 AM SUNDAY THE STAGE WAS 15.6 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 17.8 FEET BY THIS EVENING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY AFTER MIDNIGHT MONDAY.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/26 04/27 04/28 04/29 04/30
MOREAU RIVER
JEFFERSON CITY 17.0 15.55 15.3 7.0 4.4 3.3 2.84 follow-up statements
718
WGUS83 KLSX 251950
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
250 PM CDT SUN APR 25 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 3 TO 6 INCHES OF PRECIPITATION THE
PAST 48 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-261950-
/O.EXT.KLSX.FL.W.0101.100425T1948Z-100427T0744Z/
/JCMM7.1.ER.100425T1715Z.100426T0000Z.100426T0744Z.NO/
250 PM CDT SUN APR 25 2010
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL MONDAY.
* AT 2:30 PM SUNDAY THE STAGE WAS 17.8 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 18.2 FEET THIS
EVENING AND SHOULD FALL BELOW FLOOD STAGE EARLY MONDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/26 04/27 04/28 04/29 04/30
MOREAU RIVER
JEFFERSON CITY 17.0 17.84 14.8 6.1 3.9 3.0 2.7937
WGUS83 KLSX 260046
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
746 PM CDT SUN APR 25 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 3 TO 5 INCHES OF PRECIPITATION THE
PAST 48 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-270046-
/O.EXT.KLSX.FL.W.0101.000000T0000Z-100427T1147Z/
/JCMM7.1.ER.100425T1715Z.100426T0600Z.100426T1147Z.NO/
746 PM CDT SUN APR 25 2010
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL MONDAY.
* AT 6:30 PM SUNDAY THE STAGE WAS 18.9 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 19.7 FEET TONIGHT
AND SHOULD FALL BELOW FLOOD STAGE MONDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/26 04/27 04/28 04/29 04/30
MOREAU RIVER
JEFFERSON CITY 17.0 18.87 16.9 6.2 3.9 3.0 2.7455
WGUS83 KLSX 261351
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
851 AM CDT MON APR 26 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
THE MOREAU RIVER NEAR ...JEFFERSON CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 3 TO 5 INCHE RAINFALL OVER THE PAST
FEW DAYS WITH LITTLE ADDITIONAL RAINFALL EXPECTED IN THE NEXT 24 HOURS.
THE NATIONAL WEATHER SERVICE WILL CONTINUE ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-271351-
/O.EXT.KLSX.FL.W.0101.000000T0000Z-100428T0300Z/
/JCMM7.1.ER.100425T1715Z.100426T0945Z.100427T0300Z.NO/
851 AM CDT MON APR 26 2010
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL LATER TODAY.
* AT 8:30 AM MONDAY THE STAGE WAS 19.5 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY TONIGHT.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/27 04/28 04/29 04/30 05/01
MOREAU RIVER
JEFFERSON CITY 17.0 19.53 14.2 3.9 3.0 2.7 2.5486
WGUS83 KLSX 262119
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
419 PM CDT MON APR 26 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS WILL BE THE LAST STATEMENT FOR THIS EVENT...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-262149-
/O.CAN.KLSX.FL.W.0101.000000T0000Z-100428T0300Z/
/JCMM7.1.ER.100425T1715Z.100426T0945Z.100426T1816Z.NO/
419 PM CDT MON APR 26 2010
THE FLOOD WARNING IS CANCELLED FOR
THE MOREAU RIVER NEAR JEFFERSON CITY.
* AT 3:30 PM MONDAY THE STAGE WAS 14.8 FEET.
* FLOOD STAGE IS 17.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 1:20 PM MONDAY.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING TO NEAR 3 FEET
THURSDAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/27 04/28 04/29 04/30 05/01
MOREAU RIVER
JEFFERSON CITY 17.0 14.75 6.5 4.0 3.1 2.7 2.5What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 25, 6:39 AM CDT, 3 hours 39 minutes earlier.
Area forecast discussion, Apr 25, 6:39 AM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 639 AM CDT SUN APR 25 2010 .DISCUSSION... /440 AM CDT SUN APR 25 2010/ STACKED LO SYSTEM LOCATED JUST NE OF KUIN AND IS EXPECTED TO SLOWLY MOVE EWD TODAY. THIS WILL ULTIMATELY EDGE THE BAND OF RAIN THAT IS CURRENTLY OVER WRN MO AND CURLS EWD THRU STL METRO AND DISPLACE IT FURTHER E WITH TIME WITH MINIMAL ADDITIONAL SWD PENETRATION INTO MO AND IL. THIS SHOULD GIVE NEARLY ALL LOCATIONS IN THE FA AT LEAST SOME MEASURABLE RAIN AND WENT CATEGORICAL POPS AS A RESULT OVER MUCH OF THE AREA. A HEALTHY DOSE OF LO CLOUDS WILL ACCOMPANY THIS RAIN TODAY AND ANY BREAKS SHOULD QUICKLY FILL IN WITH DEEP CYCLONIC FLOW AND DECENT LO LEVEL INSTABILITY. CLIMO STUDY SUGGESTS TEMP RISES OF LESS THAN 7F AND THIS WILL PLACE MOST SITES WITH MAX TEMPS IN THE UPR 50S OR AROUND 60F. RAIN/SHRA SHOULD DIMINISH LATER TODAY AND THIS EVENING AS SYSTEM PULLS EVER FARTHER AWAY AND THE SUN SETS...REDUCING LO LEVEL INSTABILITY. LO CLOUD SHOULD LINGER INTO MONDAY AND WILL KEEP TEMPS ON THE COOL SIDE. AM WARY OF HOW COOL MOS HAS TEMPS FOR THIS DAY AS WE SHOULD SEE SOME BREAKS IN THE CLOUDS DURING THE AFTN AND THE SUN ANGLE STRONG ENOUGH THIS TIME OF YEAR TO HAVE AN EFFECT FOR EVEN A SHORT TIME. FORECASTED AOA THE WARMEST MOS FOR MAX TEMPS. SPEAKING OF RAIN CHCS...MODELS CONTINUE TO HAVE ISSUES WITH THE TIMING OF THE NEXT STRENGTHENING SHORTWAVE...WITH THE GFS STILL THE FASTEST WHILE THE NAM HAS SLOWED DOWN TO MATCH THAT OF MANY OTHER MODELS. PREFER TO STILL STICK WITH A TIMING MORE CLOSE TO THAT OF THE ECMWF WHICH WILL LARGELY HOLD OFF ON ANY RAIN ON MONDAY AND INSTEAD BRING IT IN ON MONDAY NIGHT AND LINGER IT SOME ON TUESDAY. NATURE OF THIS SYSTEM WILL BE SUCH THAT IT WILL BE DEEPENING AS IT SLIDES SEWD TOWARDS THE FA AND THIS ALSO FAVORS A SLOWER TIMING. BEST RAIN CHCS WILL BE ON ITS NRN AND ERN FLANKS AND THIS IS WHERE HIGHEST POPS WERE PAINTED IN. NOT READY TO GO LIKELY POPS JUST YET AS THERE ARE STILL SOME ISSUES WITH TRACK...BUT WENT JUST BELOW THAT CATEGORY. IDEAL RADIATIONAL COOLING CONDITIONS APPEAR IN THE OFFING FOR TUESDAY NIGHT AS A RIDGE SETTLES IN...THE AIRMASS WHICH WILL KEEP US COOL FOR EARLY THIS WEEK...AND WITH CLEAR SKIES SHOULD SEE TEMPS AT SOME SITES IN THE ERN OZARKS DIP INTO THE UPR 30S AND POSSIBLY COOLER THAN THAT WHICH MAY LEAD TO FROST. WILL NEED TO MONITOR ON SUBSEQUENT SHIFTS. THUNDERSTORMS STILL ON TARGET TO RETURN LATE THURSDAY AND CONTINUE THRU THE END OF THE WEEK...AS TEMPS BOUNCE BACK TO ABOVE NORMAL. TES && .AVIATION... /629 AM CDT SUN APR 25 2010/ LOW SYSTEM CURRENTLY OVER W CNTL IL WILL SLOWLY MOVE EWD TODAY. STRONG WINDS WITH GUSTS UP TO 30 KTS WILL BE POSSIBLE TODAY AS THIS SYSTEM PULLS OUT OF THE AREA. SHRA WILL CONTINUE THRU THE MORNING HOURS...AND MAY PERSIST THRU THE AFTERNOON...ESPECIALLY AT SUS/STL/UIN. SOME CONVECTIVE CELLS MAY DEVELOP IN THE COLD CORE WITH HEATING...BUT TS IS NOT ANTICIPATED AT THIS TIME. CIGS ARE EXPECTED TO IMPROVE BRIEFLY THIS AFTERNOON...BEFORE LOWERING AGAIN TO LOW END MVFR. BELIEVE CIGS WILL REMAIN ABOVE IFR OVERNIGHT. EXPECT PRESS GRADIENT TO RELAX OVERNIGHT...ALLOWING WINDS TO WEAKEN SOMEWHAT LATE IN THE FORECAST PERIOD. TILLY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 25, 4:50 AM CDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 450 AM CDT SUN APR 25 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 450 AM CDT SUN APR 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MODERATE RIVER FLOODING IS ONGOING FOR SOME SMALL CREEKS AND STREAMS IN NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS FROM THURSDAY NIGHT THROUGH SATURDAY. MODERATE RIVER FLOODING WILL CONTINUE FOR SOME SMALL CREEKS AND STREAMS IN NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TES
In the hours before
Local storm report, Apr 25, 9:38 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
938 AM CDT SUN APR 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HEAVY RAIN HALLSVILLE 39.12N 92.22W
04/25/2010 M6.08 INCH BOONE MO TRAINED SPOTTER
TOTAL RAINFALL SINCE 12AM FRIDAY MORNING.
&&
BYRDThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:36 PM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Marion, Moniteau and 5 more | 6 hr |
| Apr 24, 8:15 PM CDT | River Flood Warning | LSX | Lewis | 67 hr |
| Apr 24, 8:15 PM CDT | River Flood Warning | LSX | Lewis | 4 days |
| Apr 24, 8:15 PM CDT | River Flood Warning | LSX | Marion | 4 days |
| Apr 24, 8:15 PM CDT | River Flood Warning | LSX | Lincoln | 44 hr |
| Apr 24, 8:15 PM CDT | River Flood Warning | LSX | Monroe | 3 days |
| Apr 24, 9:56 PM CDT | River Flood Warning | LSX | Marion | 5 days |
| Apr 24, 9:56 PM CDT | River Flood Warning | LSX | Pike | 5 days |
| Apr 24, 9:56 PM CDT | River Flood Warning | LSX | Pike | 6 days |
| Apr 24, 10:13 PM CDT | Areal Flood Warning | LSX | Knox, Lewis | 19 hr |
| Apr 25, 1:30 AM CDT | Areal Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Marion, Moniteau and 5 more | 9 hr |
| Apr 25, 9:25 AM CDT | River Flood Warning | LSX | Callaway, Osage | 5 days |
| Apr 25, 9:25 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 5 days |
| Apr 25, 9:33 AM CDT | River Flood Warning | LSX | Callaway, Cole | 3 days |
| Apr 25, 9:33 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 6 days |
| Apr 25, 9:59 AM CDT | River Flood Warning | LSX | Marion | 26 hr |
| Apr 25, 10:13 AM CDT | Areal Flood Warning | LSX | Audrain, Boone, Callaway, Marion, Monroe, Montgomery and 3 more | 12 hr |
| Apr 25, 12:00 PM CDT | River Flood Warning | LSX | Lewis | 48 hr |
| Apr 25, 12:00 PM CDT | River Flood Warning | LSX | Ralls | 3 days |
| Apr 25, 12:00 PM CDT | River Flood Warning | LSX | Lincoln | 5 days |
| Apr 25, 12:00 PM CDT | River Flood Warning | LSX | Saint Charles | 6 days |
Nearby
River Flood Warnings in Missouri, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.